# SDR C77A20151023001

- Difficulty date: October 19, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 75 hours, 42 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BRAKE RT FAULT, NR 3 BRAKE AT 22, NR 4 AT 303 DEGREES C.  PERFORMED FIM TASK 32-41-00-810-845-A, FAULT CLEARED.  PERFORMED OPERATIONS CHECK OF MAIN BRAKES SYS IAW AMM 32-41-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
